# SDR DXTA2016060506250

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 13,332 hours, 8,252 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145053
- Part serial: 1810
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WING TANK O'FULL R CAS MSG CLIMBING THROUGH 37000' 270 KIAS WITH 30LBS FUEL IN CENTER TANK & APPROX 3100 LBS IN EACH WING TANK.  VISUALLY OBSERVED FUEL VENTING.  LOST 200 LBS IN 2 MINUTES.  DE-FUELED ACFT, DOWN TO BE ABLE TO REMOVE OTBD WING ACCESS PANEL.  REMOVED RT WING PANEL 642DB TO GAIN ACCESS TO THE OTBD WING FLOAT CHECK VALVE.  INSPECTED VALVE AND FOUND TO NOT BE SEATING.  VALVE REQUIRES REPLACEMENT.  R & R OTBD WING FLOAT CHECK VALVE.  REINSTALLED FUEL PANEL 642DB AND TOPPED WINGS OFF WITH FUEL.  NO LEAKS OR CAS MESSAGES NOTED.  WORK PERFORMED IAW MM CH 28-10-04.
